MAUDE Adverse Event Report: NUVERA MEDICAL, INC. NUVISION ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

NUVERA MEDICAL, INC. NUVISION ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number FG10593
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Error code " the probe may have a technical issue." please reconnect and reselect probe - no patient harm.

Brand Name
NUVISION ICE CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
NUVERA MEDICAL, INC.
140 knowles dr
los gatos CA 95032
MDR Report Key20586646
Report Number20586646
Device Sequence Number12958745
Product Code OBJ
UDI-Device Identifier00860005688104
UDI-Public(01)00860005688104
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/16/2024
Report Date (Section F) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG10593
Device Lot Number31310311LN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA10/16/2024